Follow
Olivier Debarre
Olivier Debarre
Unknown affiliation
Verified email at dma.ens.fr
Title
Cited by
Cited by
Year
Higher-dimensional algebraic geometry
O Debarre
Springer, 2001
10282001
Inégalités numériques pour les surfaces de type général. Appendice : « L’inégalité pour les surfaces de type général » par A. Beauville
O Debarre
Bulletin de la Société mathématique de France 110, 319-346, 1982
1701982
Gushel--Mukai varieties: classification and birationalities
O Debarre, A Kuznetsov
arXiv preprint arXiv:1510.05448, 2015
1242015
Sur la vari et e des espaces lin eaires contenus dans une intersection compl ete
O Debarre, L Manivel
Math. Ann 312, 549-574, 1998
1131998
Hyper-Kähler fourfolds and Grassmann geometry
O Debarre, C Voisin
Walter de Gruyter GmbH & Co. KG 2010 (649), 63-87, 2010
1062010
Pseudoeffective and nef classes on abelian varieties
O Debarre, L Ein, R Lazarsfeld, C Voisin
Compositio Mathematica 147 (6), 1793-1818, 2011
872011
Tores et variétés abéliennes complexes
O Debarre
Société mathématique de France, 1999
831999
Universitext
O Debarre, HDA Geometry
Higher-Dimensional Algebraic Geometry, 1841091, 2001
802001
Complex tori and abelian varieties
O Debarre
American Mathematical Soc., 2005
782005
Varieties with ample cotangent bundle
O Debarre
Compositio Mathematica 141 (6), 1445-1459, 2005
712005
Sur une conjecture de Mukai
L Bonavero, C Casagrande, O Debarre, S Druel
Commentarii Mathematici Helvetici 78, 601-626, 2003
692003
Surfaces with K2= 2, pg= 1, q= 0
F Catanese, O Debarre
J. reine angew. Math 395, 1-55, 1989
681989
Hyper-kähler manifolds
O Debarre
Milan Journal of Mathematics 90 (2), 305-387, 2022
672022
Special prime Fano fourfolds of degree 10 and index 2
O Debarre, A Iliev, L Manivel
Recent advances in algebraic geometry 417, 123, 2015
632015
On the period map for prime Fano threefolds of degree 10
O Debarre, A Iliev, L Manivel
arXiv preprint arXiv:0812.3670, 2008
602008
Sur les variétés abéliennes dont le diviseur thêta est singulier en codimension 3
O Debarre
581988
Variétés rationnellement connexes
O Debarre
Séminaire Bourbaki 2001, 243-266, 2002
55*2002
Gushel–Mukai varieties: linear spaces and periods
O Debarre, A Kuznetsov
542019
Sur le probleme de Torelli pour les variétés de Prym
O Debarre
American Journal of Mathematics 111 (1), 111-134, 1989
511989
Abelian varieties in and points of bounded degree on algebraic curves
O Debarre, R Fahlaoui
Compositio Mathematica 88 (3), 235-249, 1993
501993
The system can't perform the operation now. Try again later.
Articles 1–20